# SDR 97UAL900847

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7442U
- Make and model: Boeing 727222
- Aircraft serial: 21896
- Engine: Pwa JT8D15
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering
- Condition: Failed
- Location: Nlg
- Component: Messier  Dow, 1U10652
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI LOST NOSE STEERING.  BOTH A-PUMP LOW PRESSURE LIGHTS ILLUMINATED AND QUANTITY WENT TO ZERO.  RETURNED TO BLOCKS.  *S/D*  FOUND RUDDER HYDRAULIC COMPENSATOR DAMAGED.  REPLACED UNIT.
